Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 396–401 | Cite as

On homological classification of monoids

  • M. Kil'p
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. A. Skornyakov, “On homological classification of monoids,” Sib. Matem. Zh.,10, No. 5, 1139–1143 (1969).Google Scholar
  2. 2.
    E. H. Feller and R. L. Gantos, “Indecomposable and injective S-systems with zero,” Math. Nachr.,41, 37–48 (1969).Google Scholar
  3. 3.
    E. H. Feller and R. L. Gantos, “Completely injective semigroups,” Pacif. J. Math.,31, 359–366 (1969).Google Scholar
  4. 4.
    M. Kil'p, “On flat polygons,” Uch. Zap. Tartu Un-ta,253, 66–72 (1970).Google Scholar
  5. 5.
    L. A. Skornyakov, “Homological classification of rings,” Matem. Vestn.,4, 415–434 (1967).Google Scholar
  6. 6.
    B. Stenström, “Flatness and localization over monoids,” Chalmers Institute of Technology and the University of Göteborg, Sweden (Preprint) (1970), p. 29.Google Scholar
  7. 7.
    E. S. Lyapin, Semigroups [in Russian], Fizmatgiz (1960).Google Scholar
  8. 8.
    B. Mitchell, Theory of Categories, Academic Press, New York-London (1965).Google Scholar
  9. 9.
    S. MacLane, Homology, Springer, Berlin (1963).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • M. Kil'p

There are no affiliations available

Personalised recommendations